MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T

HOLLISTER INCORPORATED VAPRO POCKET; NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Model Number 70124-2-30
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code Urinary Tract Infection (2120)
Date of Event 04/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history records review and sterilization documentation review was conducted based on the lot number provided and they were found to be complete and accurate.Device samples not provided.Complaint data review was conducted and no adverse trends observed.The root cause of the reported urinary tract infections could not be determined.Causation has not been established.This product is not sold in the united states.This product is similar to 70124 vapro catheter sold in the united states.
 
Event or Problem Description
It was reported that an end user who had been using the vapro pocket intermittent urethral catheter for 1 year received the vapro hydrabalance product and had been using it for 2 days when he found it difficult to insert and experienced stinging on withdrawal.It was further reported that he adjusted his catheterization technique, and the issue resolved.It was then reported that he developed a uti and with that there was some discomfort.Additionally, it was reported that he started antibiotics.

Brand Name
VAPRO POCKET
Common Device Name
NO TOUCH URETHRAL INTERMITTENT CATHETER, HYDROPHILIC, STRAIGHT TIP, PROTECTIVE T
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville. 60048-3781
8479321271
MDR Report Key21992835
Report Number9616668-2025-00004
Device Sequence Number12899860
Product Code GBM
UDI-Device Identifier00610075093069
UDI-Public(01)00610075093069(17)270101(30)30(10)5A113
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K180824
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number70124-2-30
Device Catalogue Number70124-2-30
Device Lot Number5A113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Initial Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale